MathSciNet Relay Station
MathSciNet bibliographic data
MR1771957 60F10 (60G42)
Worms, Julien Principes de déviations modérées pour des martingales autonormalisées. (French) [Moderate deviation principles for self-normalized martingales] C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 10, 909–914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement